MAUDE Adverse Event Report: ARTHREX, INC. TENSIONLOC COLLAR AND PLUG IMPLANT 10MM; BONE FIXATION SCREW/PLATE

ARTHREX, INC. TENSIONLOC COLLAR AND PLUG IMPLANT 10MM; BONE FIXATION SCREW/PLATE
Model Number TENSIONLOC COLLAR AND PLUG IMPLANT 10MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 10-feb-2026, an arthrex subsidiary employee reported via email that an ar-5210 tensionloc collar and plug implant (10 mm) experienced an issue during a procedure performed on (b)(6) 2026.A portion of the collar broke while it was being hammered in.The broken piece was removed using an elevator, and a replacement ar-5210 implant was successfully inserted.The procedure was completed without significant delay.No additional anesthesia was required, and no patient harm was reported.

Brand Name
TENSIONLOC COLLAR AND PLUG IMPLANT 10MM
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24482219
Report Number1220246-2026-01100
Device Sequence Number21415495
Product Code HWC
UDI-Device Identifier00888867265820
UDI-Public(01)00888867265820(11)250722(17)300630(10)15470601
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K183628
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTENSIONLOC COLLAR AND PLUG IMPLANT 10MM
Device Catalogue NumberAR-5210
Device Lot Number15470601
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Supplement Date Received by Manufacturer06/04/2026
Initial Report FDA Received Date03/02/2026
Supplement Report FDA Received Date06/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown